# SDR FDEA202401110065

- Difficulty date: January 11, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING   TRAILING EDGE REAR SPAR LOWER SILL AT XORS 420 FOUND CRACK. RIGHT WING TRAILING EDGE REAR SPAR LOWER AT XORS 420 CRACKED SILL REMOVED AND   REPLACED AS PER MD-11 SRM 51-34-01-0G. SILL FABRICATED AS PER DOUGLAS DRAWING ARC   7008 REVISION C. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
